Applied Mathematics

Vol.2 No.3(2011), Paper ID 4392, 6 pages

DOI:10.4236/am.2011.23036

 

On Decompositions of Real Polynomials Using Mathematical Programming Methods

 

Janez Povh

 

 

Copyright © 2011 Janez Povh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Povh, J. (2011) On Decompositions of Real Polynomials Using Mathematical Programming Methods. Applied Mathematics, 2, 309-314. doi: 10.4236/am.2011.23036.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.